Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 89, NWS Springfield, MO

June 9, 20094 counties in Missouri

NWS Springfield, MO issued this tornado warning at Jun 9, 2009, 6:24 PM CDT for 4 counties in Missouri. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 6:24 PM CDT (23:24 UTC)
Expired
Jun 9, 2009, 6:36 PM CDT
In force
12 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dade County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:31 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 092324
TORSGF
MOC057-097-109-145-100015-
/O.NEW.KSGF.TO.W.0089.090609T2324Z-090610T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 715 PM CDT.

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR SARCOXIE...OR 11 MILES SOUTHEAST OF CARTHAGE...MOVING
  EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  SARCOXIE BY 630 PM CDT.
  9 MILES SOUTH OF MILLER BY 700 PM CDT.
  MOUNT VERNON AND 9 MILES NORTH OF VERONA BY 705 PM CDT.
  8 MILES NORTHWEST OF MARIONVILLE AND 9 MILES NORTH OF AURORA BY 715
  PM CDT.

THE TOWNS OF WENTWORTH...LA RUSSELL...STOTTS CITY...FREISTATT...
HOBERG AND CHESAPEAKE ARE ALSO IN THE PATH OF THIS TORNADIC STORM.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 22 AND 57.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3697 9425 3716 9426 3734 9364 3708 9362
      3696 9362 3695 9362
TIME...MOT...LOC 2324Z 265DEG 24KT 3707 9415

$$

CLAYCOMB
1 follow-up statement
000 
WWUS53 KSGF 092336
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT TUE JUN 9 2009

MOC057-097-109-145-092347-
/O.CAN.KSGF.TO.W.0089.000000T0000Z-090610T0015Z/
LAWRENCE MO-JASPER MO-DADE MO-NEWTON MO-
636 PM CDT TUE JUN 9 2009

...THE TORNADO WARNING FOR LAWRENCE...NORTHEASTERN NEWTON...
SOUTHEASTERN DADE AND SOUTHEASTERN JASPER COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3697 9425 3716 9426 3735 9365 3708 9362
      3696 9362 3695 9362
TIME...MOT...LOC 2337Z 265DEG 24KT 3708 9404

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 9, 6:10 PM CDT, 14 minutes earlier.

Area forecast discussion, Jun 9, 6:10 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT TUE JUN 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A QUICK UPDATE FOR THE MESOSCALE SITUATION STILL UNFOLDING.
UPDRAFTS OVER SOUTHWEST MISSOURI HAVE SHOWN A SLIGHT DOWN TREND IN
INTENSITY OVER THE PAST HOUR BUT A FEW SEVERE STORMS REMAIN WHERE
JUICY SURFACE PARCELS CAN STILL BE INGESTED. FOR ALL INTENTS AND
PURPOSES...THE FRONTAL BOUNDARY IN QUESTION FOLLOWS A WAVY LINE
ROUGHLY FROM COLUMBUS THROUGH NIXA...AND INTO EMINENCE. THE
ATMOSPHERE HAS STABALIZED CONSIDERABLY NORTH OF THE BOUNDARY.

AN UPPER LEVEL DISTURBANCE HAS BEGUN TO MOVE ACROSS THE PLAINS AND
HAS PROVIDED ENOUGH LIFT...ALONG WITH LOCALIZED CONVERGENCE...TO
INITIATE THUNDERSTORMS IN THE WARM SECTOR OVER NORTHEAST OKLAHOMA
AND SOUTHEAST KANSAS. THE WARM FRONT HAS SURGED BACK NORTH IN THIS
AREA WITH THE LACK OF CLOUD COVER...AND THIS UNSTABLE AIRMASS IS
LIKELY TO PUSH BACK INTO PORTIONS OF SOUTHWEST MISSOURI AND
EXTREME SOUTHEAST KANSAS THIS EVENING. LOW LEVEL WIND SHEAR WILL
BE ON THE INCREASE FROM NOW THROUGH MIDNIGHT...AND MAY REINTRODUCE
A TORNADIC THREAT WHERE SURFACE INSTABILITY IS MAINTAINED.

IN TERMS OF FLOODING...SOME AREAS HAVE RECEIVED IMPRESSIVE
RAINFALL OF 2 TO 4 INCHES. MUCH OF THIS FELL RAPIDLY WITH REPORTS
OF 1.5 INCHES PER HOUR AND GREATER. ANY ADDITIONAL RAINFALL WILL
OBVIOUSLY AGGREVATE THIS SITUATION...AND THE NEW STORMS SHOULD
CONTINUE TO BE EFFICIENT RAIN PRODUCERS UNDER THE HEAVIER CORES.

BARJENBRUCH

&&

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION STILL FIRING ALONG WARM
FRONT/OUTFLOW BOUNDARIES ACROSS THE AREA. CURRENTLY AFFECTING THE
JLN TERMINAL AND WILL MOVE INTO THE SGF AREA BY 00Z. ADDITIONAL
CONVECTION DEVELOPING OUT IN THE PLAINS WEST OF THE AREA AND COULD
AFFECT THE JLN/SGF AREAS LATER TONIGHT. HAVE CEILINGS DROPPING TO
AROUND 1500 IN CONVECTION AND VISIBILITIES DOWN TO 1SM. HAVE
CONTINUED WIND SHEAR LATE TONIGHT INTO EARLY WEDNESDAY AS LOW
LEVEL JET DEVELOPS OVER THE REGION LATE TONIGHT.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
219 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH
WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR
FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA
THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL
BE ALONG AND NORTH OF THIS LINE.

A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO
PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS
AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE
TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN
TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM
DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING
AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT.
THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY
OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND
INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW
MOVING STORM COMPLEXES OR CLUSTERS.

PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER
SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING
AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 5:47 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NW JOPLIN             37.10N 94.54W
06/09/2009  M1.75 INCH       JASPER             MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 9, 5:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             2 NW HARTVILLE          37.27N 92.54W
06/09/2009  M1.00 INCH       WRIGHT             MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 9, 5:54 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             1 NE JOPLIN             37.09N 94.50W
06/09/2009  E1.00 INCH       JASPER             MO   PUBLIC

            SOME HAIL THE SIZE OF HALF DOLLARS

&&

SRUNNELS
Local storm report, Jun 9, 5:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     1 N WEBB CITY           37.16N 94.48W
06/09/2009  E70 MPH          JASPER             MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 9, 5:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     ORONOGO                 37.19N 94.47W
06/09/2009  M60 MPH          JASPER             MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, Jun 9, 6:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             8 W HALLTOWN            37.19N 93.77W
06/09/2009  M1.00 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:02 PM CDTSevere Thunderstorm WarningSGFBenton58 min
Jun 9, 12:17 PM CDTSevere Thunderstorm WarningSGFBenton43 min
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningSGFDallas47 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan36 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Jun 9, 1:42 PM CDTTornado WarningSGFLaclede48 min
Jun 9, 1:51 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 9, 2:05 PM CDTTornado WarningSGFBarton, Vernon40 min
Jun 9, 2:10 PM CDTTornado WarningSGFLaclede, Pulaski35 min
Jun 9, 2:12 PM CDTTornado WarningSGFDent, Shannon48 min
Jun 9, 2:22 PM CDTTornado WarningSGFCamden, Laclede, Pulaski38 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair47 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Jun 9, 2:44 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFVernon28 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
Jun 9, 2:50 PM CDTTornado WarningSGFVernon24 min
Jun 9, 2:52 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair23 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningSGFMorgan51 min
Jun 9, 2:58 PM CDTTornado WarningSGFShannon47 min
Jun 9, 3:02 PM CDTTornado WarningSGFBenton, Hickory, St. Clair43 min
Jun 9, 3:06 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 9, 3:08 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Laclede, Miller, Morgan37 min
Jun 9, 3:24 PM CDTTornado WarningSGFDent, Phelps51 min
Jun 9, 3:25 PM CDTTornado WarningSGFBarton50 min
Jun 9, 3:35 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk55 min
Jun 9, 3:41 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller49 min
Jun 9, 3:41 PM CDTTornado WarningSGFCamden, Dallas, Hickory, Laclede49 min
Jun 9, 3:43 PM CDTTornado WarningSGFShannon14 min
Jun 9, 3:56 PM CDTTornado WarningSGFPhelps, Pulaski, Texas49 min
Jun 9, 3:57 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 9, 4:02 PM CDTTornado WarningSGFBarton43 min
Jun 9, 4:26 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan6 hr
Jun 9, 4:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Jun 9, 4:29 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski46 min
Jun 9, 4:36 PM CDTSevere Thunderstorm WarningSGFDent, Phelps24 min
Jun 9, 4:38 PM CDTTornado WarningSGFDallas, Laclede37 min
Jun 9, 4:39 PM CDTTornado WarningSGFBarton, Jasper51 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Shannon48 min
Jun 9, 4:44 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence46 min
Jun 9, 4:55 PM CDTTornado WarningSGFLaclede, Pulaski32 min
Jun 9, 5:04 PM CDTTornado WarningSGFLaclede, Wright26 min
Jun 9, 5:15 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 9, 5:15 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade39 min
Jun 9, 5:20 PM CDTTornado WarningSGFJasper, Newton16 min
Jun 9, 5:22 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas6 hr
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright38 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas32 min
Jun 9, 5:27 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton34 min
Jun 9, 5:31 PM CDTAreal Flood AdvisorySGFDallas, Laclede, Webster, Wright5 hr
Jun 9, 5:34 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence56 min
Jun 9, 5:48 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 9, 5:59 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright61 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningSGFDent, Texas55 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk40 min

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.